# SDR COMA0860165

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 30,563 hours, 26,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, VISUAL INSPECTION FOUND UPPER EDGE OF FLOOR DECK SUPPORT WEB CORRODED AT FS 280.  CUT OUT CORRODED EDGE AND INSTALLED FILLER AND DOUBLER PER EA 10-5310-02124.
